Header

UZH-Logo

Maintenance Infos

The sensitivity of flowline models of tidewater glaciers to parameter uncertainty


Enderlin, Ellyn M; Howat, Ian M; Vieli, Andreas (2013). The sensitivity of flowline models of tidewater glaciers to parameter uncertainty. The Cryosphere, 7(5):1579-1590.

Statistics

Citations

Dimensions.ai Metrics
4 citations in Web of Science®
5 citations in Scopus®
8 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

53 downloads since deposited on 13 Nov 2013
10 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Geography
Dewey Decimal Classification:910 Geography & travel
Language:English
Date:2013
Deposited On:13 Nov 2013 16:02
Last Modified:16 Feb 2018 18:21
Publisher:Copernicus Publications
ISSN:1994-0416
OA Status:Gold
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.5194/tc-7-1579-2013

Download

Download PDF  'The sensitivity of flowline models of tidewater glaciers to parameter uncertainty'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 947kB
View at publisher